The continuity of the rearrangement in W 1,p ()
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 11 (1984) no. 1, p. 57-85
@article{ASNSP_1984_4_11_1_57_0,
     author = {Coron, Jean-Michel},
     title = {The continuity of the rearrangement in $W^{1,p}(\mathbb {R})$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {1},
     year = {1984},
     pages = {57-85},
     zbl = {0574.46021},
     mrnumber = {752580},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_1_57_0}
}
Coron, J. M. The continuity of the rearrangement in $W^{1,p}(\mathbb {R})$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 11 (1984) no. 1, pp. 57-85. http://www.numdam.org/item/ASNSP_1984_4_11_1_57_0/

[1] M.S. Berger - L.E. Fraenkel, A global theory of steady vortex in an ideal fluid, Acta Math., 132 (1974), pp. 14-51. | MR 422916 | Zbl 0282.76014

[2] G.F.D. Duff, A general integral inequality for the derivative of an equimeasurable rearrangement, Canad. J. Math., vol. XXVIII, 4 (1976), pp. 793-804. | MR 409745 | Zbl 0342.26015

[3] K. Hilden, Symmetrization of functions in Sobolev spaces and the isoperimetric inequality, Manuscripta Math., 18 (1976), pp. 215-235. | MR 409773 | Zbl 0365.46031

[4] E.H. Lieb, Existence and uniqueness of the minimizing solution of Choquard's nonlinear equation, Studies in Appl. Math., 57 (1977), pp. 93-105. | MR 471785 | Zbl 0369.35022

[5] G. Polya - G. Szego, Isoperimetric inequalities in mathematical physics, Ann. of Math. studies, 27 (Princeton, 1951). | MR 43486 | Zbl 0044.38301

[6] E. Sperner, Symmetrisierung von funktionen auf sphären, Math. Z., 134 (1973), pp. 317-327. | MR 340558 | Zbl 0283.26015

[7] E. Sperner, Symmetrisierung für funktionen mehrer reellee variablen, Manuscripta Math., 11 (1974), pp. 159-170. | MR 328000 | Zbl 0268.26011

[8] G. Talenti, Best constant in Sobolev inequality, Ann. Mat. Pura Appl., 110 (1976), pp. 353-372. | MR 463908 | Zbl 0353.46018